Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comments
    3
  • views
    2021

Day 8

Acnehater94

169 views

Whoops, look like picture did'nt work!

Heres the one i tried to post

week152.jpg

I've noticed something today, and im not all to sure it's a usual side affect of roaccutane, but the skin on my Arms and Legs are peeling rather bad....hope im not the only one!

Over all though, my skins still terrible, but im determined to stick it out :)

Also, thanks for the comments, good to see the support :D



1 Comment


Recommended Comments

Yeah for whatever reason we're unable to post pics on blogs. I'm not exactly sure why. :boohoo: Anyway, keep it up! I'm only a couple weeks ahead of you. For dry arms and legs, my derm told me to get Eucerin. She said it'll keep the rough patches at bay. I'm not sure if you can get it where you are (since you're using Roaccutane I assume you're not from the States) but your derm can probably suggest something similar.Definitely stick it out. A bunch of us are all in this together!

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×